Together we will beat cancer

Donate

Letrazole and eye problems

10 Jun 2021 18:13

I have been taking Letrazole since September 2017, but had so many side effects I have recently come off it with the agreement of my Consultant.

I was diagnosed with Grade 3 breast cancer in Nov. 2016 and treated after surgery from January 2017.

Since then I have remained well.

In that time, apart from other side effects, I have had two retinal bleeds, , a cataract, and the disintegration of the Vitreous humour all in my left eye. The latest bleed was on 5th June.

I had eye injections , cararact removal and am under review for this latest bleed.

 

None of the eye Consultants seem to take any notice when I tell them abour Letrazole.

I am convinced there is a link!

I am now trying to research it but there is very little written. 

 

Letrazole and eye problems

11 Jun 2021 17:55 in response to Jeangj

Hello Jeangj

I'm sorry to hear that you've had some side effects from letrozole. Unfortunately, we know from posts here on the forum that many women struggle with the medication and it's not uncommon for women to take a drug holiday or cease taking it altogether. 

One of the rare side effects of letrozole is eye problems such as blurred vision, cataracts, or irritation. I know that we have in the past had other ladies post to mention eye problems that they have had as well so hopefully if they see your post they will reply to share their experiences. 

If you'd like to talk to one of our team of nurses you're welcome to call them on 0808 800 4040, Monday to Friday 9 am to 5 pm. 

I do hope that things settle and improve for you soon. 

Best wishes, 
Jenn
Cancer Chat moderator